Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Other - General Health Care
Health Discussion Forum

 Syringe injects air into body - How long to live?
In a matter of how much time? would someone have if by the use of a syringe injects too much air into the veins/artery causing embolisms, have to live?

lenght of TIME?
Additional D...


 How long is it to long to go with no sleep?
...


 My 6 year old boy suffers with cramp in his thigh on a regular basis .?
...


 Ive been itching for 2 weeks,not sure why.?
I changed my soap for a little while and i changed it back and i still have the same result. I cant figure out...Can someone help me...Im frustrated....


 I am starting on the nicorette patches tommorow morning, help?
What, apart from sweets can I use to help take my mind off things.
Ps. I work in catering, food all around me all day - 8 hours!
Additional Details
Cant stand chewing gum, it gives ...


 I put a dime in my ear and jelly beans up my nose. They are stuck. How do I get them out?
...


 I have a stye in my eye what will take away the itch?
i cant get to a chemist shop until the morning and it is driving me ...


 Embarrassing question I know but who have you every noticed spots of blood after doing a poo?
...


 PROZAC??? i'd like to know anything anyone knows for and against??
...


 Is it possible to have too little salt?
I've been using 'Lo-salt' for many years. For some time now, I've been extremely lethargic, sleepy and down; all my blood tests are clear. My blood pressure is slightly on the low ...


 Dandruff...How do I get rid of it?
Since I moved from Mississippi to Maryland, I have had dandruff. It gets worse when I sweat a lot (esp. at night). I have large flakes and when they are removed, the area is red. I have tried ...


 How do people get cold sores?
I want any answers to how you get cold sores. Is it caused by germs or by sharing drinks or what? Any information will help. Thanks....


 Help me sleep?
Ive not slept properly for about two years. Always fall asleep after 3am no matter what time i go to bed. Tried everything. Hot drinks, hot baths, lavender, reading.. EVERYTHING

Doctors ...


 How do you get rid of a cyst?
my mom has a cyst under her arms in the pit...she wants to know how she can get it to a "head" to pop it
Additional Details
sorry not a cyst...more like a "boil"...


 Help! So hungover!?
So I either need to know some miracle cures on how to cure a hangover (something other than the self-righteous 'don't drink to begin with' crap because right about now it's moot ...


 What is the best way to fall asleep?
ok......


 Shop too hot to work in??
I work in savers, like health home and beauty shop, its a fairly big shop but doesnt have air con, just ceiling fans that pretty much just blow the heat around, i work in there 9-6 and i spend the ...


 How much sleep should i get?
15 year old girl.
and 5 feet if that matters....


 What are good sources of potassium?
My husband found out yesterday from his doctor that he needs potassium in his diet. The doctor said he didn't have enough in his system and if he doesn't get enough he might die....


 What does it feel like to be high?
so i don't know what it feels like. but i want to know. and don't say u don't need to know or something like that. at least i am not out there doing that stuff. just please would ...



g
I have run out of my blood pressure meds which I have taken for several years. How serious would it be to not
I don't have a pill for tonight and for tomorrow morning, and from then on. I'm not feeling too well, so I don't want to drive the 45 minute drive to go to town and pick it up. Should I take it real easy, get extra sleep, do what to compensate? What if I just quit?
                     




father_stinkyfingers
you dont need the medicine. drink 3 cups of coffee and take a jog


god nose
If you just quit your going to die. But you should be OK tonight, go to bed.


guitarpicker56
Rating
Have you heard the expression, "It's as serious as a heart attack?" Drive to town and pick up the medication.


FlaChic
Rating
Well, sweetie......I don't want to hear that you cannot get your BP meds.....oh, no! Hypertension affects all organs of your body including your brain (stroke) and kidneys. Do whatever you have to do to get your meds.....ask a friend to pick them up. If you quit.....well, then you will have hell to pay for that. Hope you have good medical insurance!!! If you have to, sell the computer you are on and cancel the DSL.......you can get these meds if you want to!


Ruzzo
Rating
What I do know about high blood pressure is that when you have it, you should have medication for it which they call "maintenance". And you should really take it as prescribed by your doctor. Skipping from taking it or not taking it anymore may endanger your health and may even cause stroke.

A stroke sometimes is fatal, if not, sometimes it causes paralysis, if not, then luck has struck the person.

But doctors say that when the person survives the 1st and 2nd strokes, chances are he will not survive the 3rd.

Take precautions that that won't happen to you so you'd better continue taking your pills as fast as you can now. But with your condition, you'd better ask someone else to buy those pills for you. Take care.


MB
I am a Cardiology nurse and for two missed doses you shouldn't be having that terrible effect. However try to take them tomorrow as soon as you can. Do not take the missed doses.

If you have any grapefruit in the house tonight, you can have one.
****ONLY TONIGHT though***

Donot take grapefruit while you are on blood pressure meds it will drop the blood pressure too much.


wendy@sbcglobal.net
Rating
If you stop taking your meds your blood pressure will shoot up and it will increase your risk for a heart attack or a stroke. See if any of the neighbors will be willing to pick up the meds . You may also want to check into having your prescriptions filled by mail in the future..


beetlejuice67stangfastback
Rating
This can be life threatening. I hope you have someone who can go pick up your prescription for you. If you don't have any refills to call in then have them take you to the doctor to get more....MOVE!!!!!!


amber
Not to be mean or anything, but if you have built up a level of this medication in your blood, you really need to keep it at the same levels. If not, you could cause major damage. so my answer is DUH! Get up and go get your pills first thing tomorrow!


Right on
Rating
Well..... (hic) let me see.... no medi(hic)cation.. for two days...

that could be (hic) bad......bartender set me (burp) up (hic) again please...so..let me get this straight... you don't (hic) want to drive 45 miles...45minutes..45 hours.... what the (hic) hell ..

So you want to be compensated (hic) for getting some (burp) sleep... that sounds ok by me... bartender I think....(hic) that this girl needs (hic) some help or she is going to (fart) quit.... oh excuse me..(hic) sorry I am losing gas too..


Cherry_Blossom
If your life isn't worth a 45 minute drive then what can anyone say. I ran out of pills and had an eye hemorrhage and loss my per referral vision...all out of stupidity.


anie467
Rating
oh hon if you as suppose to take them to keep your blood pressure down then you should because your blood pressure could get too high making you heart beat hard and faster and could cause you serious injury! i suggest getting more meds if you can


'Barn
You need to get your medication. It is not a light matter to not take your high blood presurre medication. Have someone drive you the 45 minutes if you don't feel like driving alone. The company will make the ride seem that much shorter when it's shared with someone, and you'll have your medication.


?
Rating
You better go and get some more. Going until tommorrow with out them probably wont cause something to happen, but I wouldn't wait too long.


David
Rating
im not sure.. if your doctor suggest to take them.. then do it.. you might die... and i dont want to lose you! oh my god.. i would miss you so much.. now look what you made me do, i am crying.. hmm, but i really think that you need to get the pills as soon as possible and continue taking them until your doctor tells it is okay not to.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.014
Copyright (c) 2014 HealthExpertAdvice Thursday, November 27, 2014
Terms of use - Privacy Policy